# SDR DALA1133613232

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 57,895 hours, 26,061 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR RT LOAD TRANSMITTING PROFILE HAS CRACKS ON FASTENER HOLES EDGE.   REMOVED AND REPLACED LOAD TRANSMITTING PROFILE IAW SRM 51-42-11.
